# SDR UIEA2024091000893

- Difficulty date: September 10, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N486MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30608
- Aircraft time: 103,402 hours, 18,531 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Retainer
- Part number: 69B125661
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - RETAINER, INBD SIDE FWD SEAL OF L/H WING INBD T/E CAVITY FWD LOWER FIXED PNL, WBL 129.( 1. REMOVE DAMAGE PART IAW SRM 51-40-0G-0, REV=101. 2. INSTALL NEW PART IAW SRM 51-40-02-0G-0, REV=101 AND DWG NO: 65B11631, SH=2 REV=J. 3. JOB COMPLETED AND CONDITION CHECK NORMAL. )
